MathSciNet Relay Station
MathSciNet bibliographic data
MR2645882 46L37 (46L53)
Jones, Vaughan; Shlyakhtenko, Dimitri; Walker, Kevin An orthogonal approach to the subfactor of a planar algebra. Pacific J. Math. 246 (2010), no. 1, 187–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement